# SDR SWAA2022031133017

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 40,919 hours, 24,339 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PANEL 192E SUPPORT BRACKET CRACKED AT BS540+11'; LBL5. / REMOVED AND REPLACED CRACKED SUPPORT BRACKET FOR PANEL 192E AT BS 540+11'; LBL 5 IAW BOEING SRM 51-40-02 AND 51-40-05; AIPC 53-12-11-25.
